# SDR AALA202302081765

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 25,267 hours, 9,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO COMPARTMENT FLOOR PANEL 131HF DELAMINATED.  MAINTENANCE REPLACED FLOOR PANEL PER AMM 53-22-14.
